MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETEW2828C82E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A talent stent graft system was implanted in a patient for the treatment of an 6.5cm abdominal aortic aneurysm.It was reported that a type ii endoleak was identified in the talent stent graft system on ct performed approximately 4 years post the index procedure.An endurant ii illac extension was implanted to treat the endoleak.The target location for the endurant ii iliac extension was the iliac bifurcation.It was reported that upon full deployment of the graft that the graft was deployed above the renal arteries.The physician performed an angiogram which showed patent flow to the celiac axis, sms and renal arteries.The physician decided to implant two more stents distal to the stent graft that deployed above the renals to occlude the endoleak and the event is reported as being resolved.The physician reported the cause of the event could not be determined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Film evaluation summary: the cause of the reported endoleak and inaccurate delivery of the endurant during intervention could not be determined from the limited films provided.The anatomy at implant is unknown and earlier post-implant films were not provided.In addition, complete ct¿s showing the recently reported endoleak and current patient anatomy, and films during the intervention were not also not available for review.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7537208
Report Number2953200-2018-00754
Device Sequence Number1818001
Product Code MIH
UDI-Device Identifier00613994991416
UDI-Public00613994991416
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Model NumberETEW2828C82E
Device Catalogue NumberETEW2828C82E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR